MAUDE Adverse Event Report: Unomedical s.r.o. GENTLECATH GLIDE; Catheter, Urethral

Unomedical s.r.o. GENTLECATH GLIDE; Catheter, Urethral
Model Number 421567
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
GENTLECATH GLIDE
Common Device Name
Catheter, Urethral
Manufacturer (Section D)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
armando cuello
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50853404
Report Number3005778470-2026-000087
Device Sequence Number18515907
Product Code GBM
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown